Alert archive / Pennsylvania / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 12, 2010, 6:39 PM EDT for 4 counties in Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2010, 6:39 PM EDT (22:39 UTC)
- Expired
- Jul 12, 2010, 7:40 PM EDT
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Bucks County, PA, Lehigh County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 95 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 237 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1130 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
735
WWUS81 KPHI 122239
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
639 PM EDT MON JUL 12 2010
PAZ060>062-067>071-122340-
BERKS PA-BUCKS PA-CHESTER PA-DELAWARE PA-LEHIGH PA-MONTGOMERY PA-
NORTHAMPTON PA-PHILADELPHIA PA-
639 PM EDT MON JUL 12 2010
...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...CHESTER...
DELAWARE...LEHIGH...MONTGOMERY...NORTHAMPTON AND PHILADELPHIA
COUNTIES...
AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST
OF LEHIGHTON TO 9 MILES EAST OF WEST CHESTER...MOVING NORTHEAST AT
25 TO 30 MPH. THE THUNDERSTORMS WILL BE NEAR TROUT LAKE...ROXBOROUGH
AROUND 645 PM...WISSINOMING...ZIONSVILLE AROUND 700 PM...TACONY...
SPRINGTOWN AROUND 715 PM...AND FERNDALE AROUND 730 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH, SMALL HAIL, AND OCCASIONAL DANGEROUS CLOUD TO
GROUND LIGHTNING ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4083 7537 4010 7488 3996 7516 3996 7549
4069 7588
$$
RPWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 12, 6:09 PM EDT, 30 minutes earlier.
Area forecast discussion, Jul 12, 6:09 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
609 PM EDT MON JUL 12 2010
.SYNOPSIS...
A WARM FRONT MOVING INTO THE MID ATLC STATES WAS CAUSING CLUSTERS
OF THUNDERSTORMS. ANOTHER FRONTAL BOUNDARY FROM THE NORTHWEST IS
FORECAST TO ARRIVE ON TUESDAY. WEAK LOW PRESSURE IS EXPECTED TO
DEVELOP ALONG THE FRONT AND IT SHOULD PASS OFF THE COASTS OF
DELAWARE AND NEW JERSEY ON TUESDAY NIGHT. WEAK HIGH PRESSURE MAY
INFLUENCE OUR REGION FROM WEDNESDAY INTO THURSDAY. ANOTHER FRONT
FROM THE NORTHWEST IS ANTICIPATED TO ARRIVE ON FRIDAY NIGHT. IT
SHOULD STALL OVER THE WEEKEND BEFORE LIFTING TO THE NORTH EARLY
NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
BANDS OF SHOWERS AND THUNDERSTORMS MOVING THROUGH THE CWA EARLY
TONIGHT PER SHORT WAVE ALOFT...LOW LVL WAA WITH PRETTY DECENT ML CAPE
IN A DECENTLY SHEARED ENVIRONMENT. DONT BELIEVE WE CAN REST EASY
THIS EVENING. NEW STORMS TO DEVELOP AFT OF THE CURRENT BATCH HEADING
FOR THE DEL RIVER AND WHILE THEY WILL CROSS OUR AREA AFTER SOME BL
COOLING... A DECENTLY SHEARED ENVIRONMENT MAY PERMIT ONE OR 2 CELLS
TO BE STRONG OVERNIGHT.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
IT WILL BE DIFFICULT TO TIME THE IMPULSES IN THE UPPER FLOW DURING
THE TUESDAY AND TUESDAY NIGHT TIME FRAME. WITH THE ABUNDANT LOW
LEVEL MOISTURE, IT APPEARS AS THOUGH SHOWERS AND THUNDERSTORMS
WILL REMAIN LIKELY. PRECIPITABLE WATER VALUES SHOULD BE GREATER
THAN 2 INCHES IN MUCH OF OUR FORECAST AREA, SO WE WILL MENTION THE
POTENTIAL FOR THE RAIN BEING HEAVY AT TIMES.
FOR TUESDAY. THE CLOUD COVER SHOULD KEEP TEMPERATURES FROM RISING
ABOVE THE LOWER AND MIDDLE 80S.
THE 1200 UTC GFS AND ECMWF PUSH A WEAK SURFACE WAVE OFF OUR COAST
ON TUESDAY NIGHT, WITH A TRAILING FRONTAL BOUNDARY LINGER IN THE
SOUTHERN PART OF OUR REGION INTO WEDNESDAY. WITH THE MAIN MID
LEVEL SHORT WAVE PASSING OVERHEAD AT THAT TIME, WE WILL KEEP
CHANCE POPS IN THE FORECAST.
FOR WEDNESDAY, WE WILL FAVOR THE HIGHER MAV MAXIMUM TEMPERATURE
VALUES AS OPPOSED TO THOSE IN THE MET BULLETINS. THERE SHOULD BE A
FAIR AMOUNT OF SUNSHINE. THE 1200 UTC NAM IS LESS PROGRESSIVE THAN
THE GFS AND THE ECMWF AND IT MAY BE HOLDING CLOUDS OVER OUR REGION
FOR TOO LONG A PERIOD OF TIME INTO WEDNESDAY.
FOR WEDNESDAY NIGHT AND THURSDAY, AN UPPER RIDGE SHOULD POKE UP
OVER OUR REGION FROM THE SOUTHWEST. WE WILL NOT MENTION ANY
PRECIPITATION DURING THAT PERIOD. IT LOOKS AS THOUGH IT WILL BE
QUITE WARM AND HUMID ON THURSDAY WITH HEAT INDEX VALUES IN THE
NEIGHBORHOOD OF 100 IN OUR NORMALLY WARMER LOCATIONS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HEAT ADVISORY PRODUCTS POSSIBLE FOR FRIDAY AND SATURDAY WITH
SPOTTY HEAVY CONVECTION POSSIBLE FRIDAY NIGHT OR SATURDAY. HIGH
INDEX PROJECTED NEAR 100F IN PHL FRIDAY.
NO CHANGE IN THE OVERALL PATTERN OF ABOVE NORMAL TEMPERATURES IN
THIS EXTENDED PORTION OF THE FORECAST OR WELL BEYOND PER THE
00Z/12 NAEFS. THIS MONTH ALREADY AVERAGING 4 DEGREES ABOVE NORMAL
IN PHILADELPHIA FOR THE FIRST 11 DAYS.
WE ARE FCSTG A HEAT WAVE TO DEVELOP THURSDAY AND LAST AT LEAST INTO
THIS WEEKEND. CONFIDENCE ON THE HEAT WAVE NOT BEING INTERRUPTED BY
ONE DAY BELOW 90 IS AVG.
THE FCST POPS WERE INCREASED ABOVE HPC AND GFS GUIDANCE FOR SATURDAY
NEAR THE FRONTAL BOUNDARY AND THE EDGE OF THE MID LVL CAP. QUITE A
BIT OF INSTABILITY SHOULD BE PRESENT SATURDAY FOR HEAVY CONVECTION
ALONG WITH THE FRONTAL BOUNDARY AS LIFT.
SUNDAY...MODEL SIGNALS CONTINUE TO DRY OUT SFC TD'S BUT STILL HOT.
NEXT MONDAY/TUESDAY...MAY HAVE UNDERFORECAST POPS IN PULSES OF
WAA BUT FOR NOW REMAIN WITH HPC POPS INA CONTG HOT ABOVE NORMAL
TEMP PATTERN.
&&
.AVIATION /22Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
ADJUSTING TAFS FOR ONCOMING CONVECTION. QUITE A BIT OF SHEAR AND
INSTABILITY THIS EVENING AND WONT BE SURPRISED TO SEE THE CONVECTIVE
EMPHASIS SHIFT TO DEL/MD THIS EVENING /REDEVELOP AFT OF THE
CURRENT BATCH APPROACHING THE DEL RIVER/. SO ITS VFR EXCEPT IFR
CONDS IN BRIEF SHOWERS/TSTMS. GUSTY WINDS POSSIBLE NEAR TSTMS.
LATER TONIGHT...MVFR CONDS IN FOG/HAZE SHOWERS/SCT TSTMS.
TUESDAY MORNING...MVFR CONDITIONS PREVAILING. SOME SHOWERS,
ESPECIALLY ANY EMBEDDED THUNDERSTORMS, MAY PRODUCE A HEAVIER
RAINFALL DECREASING VISIBILITIES FURTHER...CURRENT TAFS DO NOT
REFLECT THIS OCCURRENCE.
THE ONLY BRIGHT SPOT APPEARS TO BE A THINNING OF THE LOWER
OVERCAST DECK BY LATE TUESDAY MORNING AND AN INCREASE IN
VISIBILITIES BACK TO VFR. HOWEVER, WITH ENOUGH MOISTURE STILL
HANGING AROUND THE REGION AND AN APPROACHING COLD FRONT FROM THE
WEST, CBS WERE MAINTAINED OR ADDED TO ALL THE TAFS SITES TUESDAY
AFTERNOON ALONG WITH THE SHOWERS. WINDS MAY BECOME A BIT MORE
ERRATIC ON TUESDAY AFTERNOON AS A SURFACE LOW PRESSURE PASSES
DIRECTLY OVERHEAD...THE GRADUAL TREND IS FOR A MORE SOUTHERLY FLOW
ON TUESDAY TURNING SOUTHWESTERLY PRIOR TO THE COLD FRONT PASSAGE
LATE ON TUESDAY.
OUTLOOK...
SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN OVER THE REGION
THROUGH THE REMAINDER WEEK UNDER A HOT AND HUMID AIRMASS.
CONDITIONS SHOULD REMAIN VFR FROM WEDNESDAY ONWARD WITH WINDS
MAINLY A SOUTHWESTERLY DIRECTION.
&&
.MARINE...
FAIRLY TRANQUIL CONDITIONS WILL PERSIST OVER THE WATERS THIS
EVENING EXCEPT IN ISO TSTMS. SSE WINDS AROUND 15 KNOTS AND THEN
WANE OVERNIGHT TO AROUND 10 KNOTS. THE CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH MOST OF THE DAY ON TUESDAY AS
A LOW PRESSURE SYSTEM NEARS FROM THE WEST AND PUSHES A COLD FRONT
THROUGH THE REGION. THE LOW PRESSURE SHOULD PASS NEARLY OVERHEAD
ON WEDNESDAY SO WINDS MAY BECOME A BIT MORE ERRATIC...OVERALL THEY
SHOULD REMAIN WESTERLY BEHIND THE FRONT.
SEAS WILL INCREASE TO 4 FEET LATE TUESDAY AND WEDNESDAY, BUT
CURRENT THINKING IS THAT THEY WILL NOT CLIMB TO SCA CRITERIA...NOR
WILL THE WINDS, ALTHOUGH IT WILL CLOSE. A TYPICAL SUMMER-LIKE
FORECAST WILL REMAIN ON TAP WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS THE REMAINDER OF THE WEEK AS THE AIRMASS REMAINS HOT
AND HUMID.
&&
.TIDES/COASTAL FLOODING...
STILL FEELING THE AFFECTS OF THE NEW MOON, TONIGHT'S HIGH TIDE
WILL BE SLIGHTLY HIGHER THAN SUNDAY NIGHTS HIGH TIDE. THESE HIGHER
ASTRONOMICAL TIDES COUPLED WITH A FAIRLY ROBUST SOUTHERLY FLOW,
WILL ALLOW TIDAL DEPARTURES TO RUN ABOUT A HALF FOOT ABOVE CURRENT
PREDICTED HEIGHTS. A COASTAL FLOOD ADVISORY HAS BEEN ISSUED FOR
MINOR TIDAL FLOODING FROM 23Z TO 04Z TONIGHT FOR THE NEW JERSEY
OCEAN FRONT COUNTIES WITH CUMBERLAND AND CAPE MAY COUNTIES ALONG
THE DELAWARE BAY. HIGH TIDE WILL OCCUR AROUND 845PM IN ATLANTIC
CITY, 904PM AT SANDY HOOK, AND CLOSER TO 10PM AT CAPE MAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
NJZ012>014-020>027.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...IOVINO
NEAR TERM...DRAG/IOVINO 609P
SHORT TERM...IOVINO
LONG TERM...DRAG
AVIATION...DRAG/HEAVENER 609P
MARINE...DRAG/HEAVENER 609P
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jul 12, 4:46 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 446 PM EDT MON JUL 12 2010 PAZ054-060-061-132100- CARBON-BERKS-LEHIGH- 446 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. THUNDERSTORMS THIS EVENING MAY BE ACCOMPANIED BY HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-PAZ055-062-132100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MONROE-NORTHAMPTON- 446 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-020-026-027-132100- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 446 PM EDT MON JUL 12 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-PAZ067-068-070-132100- NEW CASTLE-CHESTER-MONTGOMERY-DELAWARE- 446 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. THUNDERSTORMS THIS EVENING MAY BE ACCOMPANIED BY HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. AN EXCESSIVE HEAT ADVISORY OR WARNING MAY BECOME NECESSARY FOR THURSDAY AND/OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ015-017>019-PAZ069-071-132100- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BUCKS-PHILADELPHIA- 446 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. AN EXCESSIVE HEAT ADVISORY OR WARNING MAY BECOME NECESSARY FOR THURSDAY AND/OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-132100- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 446 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. THUNDERSTORMS THIS EVENING MAY BE ACCOMPANIED BY HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ021>025-132100- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 446 PM EDT MON JUL 12 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ016-132100- DELAWARE BEACHES-SALEM- 446 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-132100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 446 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 12, 5:02 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EDT MON JUL 12 2010
PAZ060-122145-
BERKS PA-
502 PM EDT MON JUL 12 2010
...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...
AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES WEST OF READING...MOVING NORTH AT 45
MPH. THE THUNDERSTORM WILL BE NEAR STRAUSSTOWN AROUND 515 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM.
LAT...LON 4051 7643 4054 7618 4056 7615 4058 7609
4059 7607 4060 7605 4058 7603 4035 7619
4036 7624 4049 7644
RPWSpecial weather statement, Jul 12, 5:27 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
527 PM EDT MON JUL 12 2010
PAZ067-122230-
CHESTER PA-
527 PM EDT MON JUL 12 2010
...A STRONG THUNDERSTORM WILL AFFECT CHESTER COUNTY...
AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTHWEST OF NEWARK...MOVING NORTHEAST
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR PARKESBURG AROUND 545 PM...
MODENA...THORNDALE AROUND 600 PM...DOWNINGTOWN...LIONVILLE AROUND 615
PM...CHESTER SPRINGS AND MALVERN AROUND 630 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ANS SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM.
LAT...LON 3993 7600 3996 7600 4002 7597 4024 7571
4000 7546 3976 7593 3988 7601 3992 7601
RPWSpecial weather statement, Jul 12, 5:33 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
533 PM EDT MON JUL 12 2010
PAZ060-122230-
BERKS PA-
533 PM EDT MON JUL 12 2010
...STRONG THUNDERSTORMS WILL AFFECT BERKS COUNTY...
AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES WEST OF
READING TO 12 MILES SOUTH OF READING...MOVING NORTHEAST AT 20 MPH.
THE THUNDERSTORMS WILL BE NEAR STRAUSSTOWN...NEW MORGAN AROUND 545
PM...BERNVILLE...WYOMISSING HILLS AROUND 600 PM...CENTERPORT...
SHOEMAKERSVILLE AROUND 615 PM...FLEETWOOD AND BOYERTOWN AROUND 630
PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS.
LAT...LON 4060 7605 4059 7603 4061 7601 4068 7591
4043 7555 4024 7572 4014 7590 4032 7617
4036 7621 4036 7622 4043 7634
RPWSpecial weather statement, Jul 12, 6:14 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT MON JUL 12 2010
DEZ001-NJZ016-017-PAZ070-071-122315-
DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-PHILADELPHIA PA-SALEM NJ-
614 PM EDT MON JUL 12 2010
...STRONG THUNDERSTORMS WILL AFFECT DELAWARE...GLOUCESTER...NEW
CASTLE...PHILADELPHIA AND SALEM COUNTIES...
AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
WEST CHESTER TO WILMINGTON...MOVING NORTHEAST AT 20 MPH. THE
THUNDERSTORMS WILL BE NEAR GRADYVILLE...CONCORDVILLE AROUND 630 PM...
TROUT LAKE...NEWTOWN SQUARE AROUND 645 PM...SOUTH PHILADELPHIA
AND ROXBOROUGH AROUND 700 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT OCCASIONAL DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE
STORMS.
LAT...LON 3965 7552 3967 7552 3969 7551 3969 7553
3985 7559 4005 7538 3997 7532 4000 7522
3982 7511
RPWSpecial weather statement, Jul 12, 6:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
639 PM EDT MON JUL 12 2010
PAZ060>062-067>071-122340-
BERKS PA-BUCKS PA-CHESTER PA-DELAWARE PA-LEHIGH PA-MONTGOMERY PA-
NORTHAMPTON PA-PHILADELPHIA PA-
639 PM EDT MON JUL 12 2010
...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...CHESTER...
DELAWARE...LEHIGH...MONTGOMERY...NORTHAMPTON AND PHILADELPHIA
COUNTIES...
AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST
OF LEHIGHTON TO 9 MILES EAST OF WEST CHESTER...MOVING NORTHEAST AT
25 TO 30 MPH. THE THUNDERSTORMS WILL BE NEAR TROUT LAKE...ROXBOROUGH
AROUND 645 PM...WISSINOMING...ZIONSVILLE AROUND 700 PM...TACONY...
SPRINGTOWN AROUND 715 PM...AND FERNDALE AROUND 730 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH, SMALL HAIL, AND OCCASIONAL DANGEROUS CLOUD TO
GROUND LIGHTNING ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4083 7537 4010 7488 3996 7516 3996 7549
4069 7588
RPWThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:56 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 9 hr |
| Jul 12, 4:29 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 12, 5:02 PM EDT | Special Weather Statement | PHI | Lebanon | 43 min |
| Jul 12, 5:27 PM EDT | Special Weather Statement | PHI | Chester | 63 min |
| Jul 12, 5:33 PM EDT | Special Weather Statement | PHI | Berks | 57 min |
| Jul 12, 6:14 PM EDT | Special Weather Statement | PHI | Delaware | 61 min |
Nearby
Special Weather Statements in Pennsylvania, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.